Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Effects of the oscnode upon covariant forms of the rational plane quartic curve


Author: J. H. Neelley
Journal: Bull. Amer. Math. Soc. 35 (1929), 571-575
DOI: https://doi.org/10.1090/S0002-9904-1929-04771-2
Cited work: Bull. Amer. Math. Soc., Volume 35, Number 1 (1929), 67--72
This work is cited by: Bull. Amer. Math. Soc., Volume 36, Number 4 (1930), 269--273
MathSciNet review: 1561778
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1929-04771-2

American Mathematical Society